Some measurements of the extinction coefficients of river ice


Contact
polarforschung [ at ] awi.de

Abstract


Item Type
"Polarforschung"
Authors
Divisions
Programs
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
27953
Cite as
Wendler, G. (1969): Some measurements of the extinction coefficients of river ice , Polarforschung, Bremerhaven, Alfred Wegener Institute for Polar and Marine Research & German Society of Polar Research, 39 (1), pp. 253-256 .


Download
[img]
Preview
PDF (Fulltext)
Polarforsch1969_1_3.pdf

Download (347kB) | Preview
Cite this document as:

Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item